# SDR SWAA2023053129209

- Difficulty date: April 19, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHIELD PLATE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2023-258109<[01] REPLACED SHIELD PLATE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-146A0081 REV: A SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED SHIELD PLATE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-146A0081 REV: A SEE INDIVIDUAL SIGN-OFF BELOW COMPLETE TASK CERTIFIED RII
